Alert archive / Kentucky / Wind Advisories in 2008
Wind Advisory 3, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Apr 10, 2008, 11:28 AM CDT for 4 states. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 11:28 AM CDT (16:28 UTC)
- Expired
- Apr 10, 2008, 7:41 PM CDT
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 101628 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1128 AM CDT THU APR 10 2008 ...WIND ADVISORY UNTIL MIDNIGHT TONIGHT.. .A STRONG LOW PRESSURE CENTER OVER EASTERN KANSAS WILL CONTINUE TO STRENGTHEN AS IT MOVES NORTHEAST TODAY. AS IT DOES...STRONG WIND GUSTS...NOT RELATED TO THE THUNDERSTORMS...WILL CONTINUE OVER THE QUAD STATE AREA. STRONG WIND GUSTS WILL INCREASE OVER THE ENTIRE AREA THROUGH THE AFTERNOON. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-110030- /O.NEW.KPAH.WI.Y.0003.080410T1628Z-080411T0500Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1128 AM CDT THU APR 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. WIND GUSTS TO 50 MPH WILL BE POSSIBLE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND FAR WESTERN KENTUCKY. WIND GUSTS MAY REACH 45 MPH OVER THE REMAINDER OF THE AREA. WITH THE WET SOIL...THESE WIND GUSTS MAY UPROOT TREES. THERE HAVE ALREADY BEEN REPORTS OF TREES DOWN IN MCCRACKEN COUNTY DUE TO THE STRONG WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH AT LEAST 45 MPH FOR ANY DURATION. $$ PS
1 follow-up statement
000 WWUS73 KPAH 110041 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 741 PM CDT THU APR 10 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-110145- /O.CAN.KPAH.WI.Y.0003.000000T0000Z-080411T0500Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 741 PM CDT THU APR 10 2008 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELED THE WIND ADVISORY. WINDS ACROSS THE REGION HAVE TAPERED OFF OVER THE LAST COUPLE OF HOURS. HOWEVER...WINDS GUSTING TO 30 MPH ARE STILL LIKELY...AND EVEN HIGHER GUSTS ARE STILL POSSIBLE WITH THUNDERSTORMS. $$ RST
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:09 AM CDT, 8 hours 19 minutes earlier.
Area forecast discussion, Apr 10, 3:09 AM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
309 AM CDT THU APR 10 2008
.DISCUSSION...
MODERATE RISK OF SVR OVER NEARLY ENTIRE FA TODAY. WARM FRONT
CURRENTLY SITTING ON SRN DOORSTEP STILL MODELLED TO LIFT NORTH
THIS AM...SPREADING RAIN SHIELD AND EMBEDDED/MAINLY ELEVATED
THUNDER RISK NORTH AND EAST AS BOUNDARY LIFTS. SOME SVR POTENTIAL
EXISTS AS WARM FRONT LIFTS AND LOW LAYER HELICITY INCREASES ALONG
WITH INCREASING LLJ...COORDINATION W/SPC REVEALS WATCH TO BE
ISSUED SOON. BY PM HOURS WE ARE IN WARM SECTOR AND MAY HAVE
TEMPORARY LULL...AS SURFACE WAVE DEVELOPS AND PUSHES COLD FRONT
TOWARD US FROM THE WEST. THIS WILL GENERATE ACTIVE LINE OF
CONVECTION WHICH WILL INCLUDE BEST CHC SVR AS WIND FIELDS/SHEAR IS
STRONG/IMPRESSIVE. SWODY1 TEXT SUGGESTS THREAT CONTINUES OVERNIGHT
WITH ACTIVE CONVECTION PRIMARILY IN PRE FRONTAL SQUALL AND MAIN
THREAT BEING DAMAGING WINDS GIVEN POWERFUL FLOW OFF THE SURFACE
AND ALOFT.
NEAR 100 POPS ANTICIPATED THIS AM NORTH AND WEST TAPERING TO
LIKELY POPS SOUTH AND EAST...WITH CATEGORICAL POPS OVERNIGHT AS
PRE FRONTAL SQUALL MOVES ACROSS MOST OF THE AREA. OTHER PRIMARY
THREAT REMAINS FLOOD POTENTIAL WITH 1-2 RAIN ON STILL WET GROUNDS
KEEPING FFA ACTIVE THREAT TIL END OF EVENT.
END OF EVENT IS BEHIND FROPA WHICH IS NOT ENTIRELY REMOVING
CONVECTIVE CHANCES UNTIL SOMETIME FRI. WE SPLIT THE MODEL
DIFFERENCES AND DECIDED TO LINGER POPS THRU THE DAY BUT REMOVE
THUNDER BY MIDDAY. THE TRANSITION TO A TROFFY PATTERN THAT WILL
HOLD THRU THE WEEKEND THEN OCCURS...WITH LIGHT SHOWERY CHANCES
REMAINING IN THE WEEKEND FORECAST. IN FACT THE THERMAL PROFILE IS
SUCH THAT SAT NIGHT MAY EVEN SEE A LIGHT MIX/CHANGE OF LIQUID TO
FROZEN...THOUGH MINIMAL AMOUNTS ARE EXPECTED.
NEW MOS FOR TEMP FORECAST IS CLOSE AND GENERALLY FLOWED W/GOING
FORECAST NOS AND NEW COLLAB PIC.
&&
.AVIATION...
LOTS TO TALK ABOUT FOR THE NEXT 24 HOURS. FIRST OFF...THE EARLY
MORNING HOURS WILL BE TRICKY WITH THE WARM FRONT TO OUR SOUTH...CIGS
AND VSBYS ARE ALL OVER THE PLACE. CIGS ARE AS LOW AS 300 FT IN SOME
PLACES BUT VFR OTHER PLACES. SAME WITH VSBYS. THIS WILL BE THE CASE
UNTIL THE WALL OF RAIN REACHES THE TAF SITES. LOOKS LIKE KCGI SHOULD
EXPERIENCE PRECIP WITHIN THE NEXT HOUR OR SO...WITH THE MAIN AREA OF
RAINFALL SLOWLY MOVING EASTWARD WITH TIME. IT WILL LIKELY BE CLOSE
TO SUNRISE OR SLIGHTLY THEREAFTER BEFORE THE OTHER TERMINALS SEE THE
RAIN. THERE WILL BE SOME EMBEDDED THUNDER AS WELL. RAINFALL WILL
CONTINUE FOR MOST OF THE MORNING HOURS.
BY LATE MORNING AND INTO THE AFTERNOON HOURS...WE SHOULD SEE A LULL.
HOW MUCH SUNSHINE DEVELOPS IS FAIRLY UNCERTAIN BUT WE SHOULD AT
LEAST SEE A RISE TO VFR CIGS/VSBYS. ANOTHER ASPECT WILL BE THE
STRONG GUSTY SOUTH WINDS THAT WILL COMMENCE LATER TODAY. WE COULD
SEE GUSTS TO NEARLY 35 KTS IN PLACES. NEW SHRA/TRSA DEVELOPMENT WILL
BE POSSIBLE AS WE HEAD INTO THE LATE AFTERNOON HOURS. HOWEVER...THE
MAIN LINE OF CONVECTION WILL LIKELY HOLD OFF UNTIL THE EVENING
HOURS...WHICH WILL OUT AHEAD OF A COLD FRONT.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-
DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-
LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION
KY-WEBSTER.
MO...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-
JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION
IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH LATE TONIGHT FOR
GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 10, 3:38 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 338 AM CDT THU APR 10 2008 ILZ075>078-080>087-INZ081-082-085>088-KYZ014>022-111000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-GIBSON-PIKE-POSEY- VANDERBURGH-WARRICK-SPENCER-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- 338 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE. THE BEST CHANCE TIME FRAME IS FROM LATE AFTERNOON AND EVENING INTO THE OVERNIGHT HOURS. STRONG TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL POSSIBLE. FLOODING RAINS ARE ALSO A THREAT. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION. ALSO REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILED RIVER FLOODING INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOR INFORMATION ON FLOODING...REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY OR TONIGHT. ILZ088>094-KYZ001>013-MOZ076-086-087-100-107>112-114-111000- UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON- HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL- CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- 338 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT. A WARM FRONT WILL LIFT NORTH THIS MORNING AND THUNDERSTORMS WITH DAMAGING WINDS...INCLUDING THE POTENTIAL FOR TORNADOES...ARE THE PRIMARY THREAT. IN ADDITION MUCH OF THE REGION IS UNDER A MODERATE RISK OF SEVERE WEATHER LATER TODAY AND TONIGHT. A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE. THE BEST CHANCE TIME FRAME IS FROM LATE AFTERNOON AND EVENING INTO THE OVERNIGHT HOURS. STRONG TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL POSSIBLE. FLOODING RAINS ARE ALSO A THREAT. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION. ALSO REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILED RIVER FLOODING INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOR INFORMATION ON FLOODING...REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY OR TONIGHT.
In the hours before
Special weather statement, Apr 10, 8:41 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 841 AM CDT THU APR 10 2008 MOZ100-107-108-101445- WAYNE MO-CARTER MO-RIPLEY MO- 841 AM CDT THU APR 10 2008 ...SPECIAL WEATHER STATEMENT FOR RIPLEY...CARTER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI THROUGH 945 AM CDT... AT 840 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF WINDS 30 TO 45 MPH...JUST WEST OF CARTER AND RIPLEY COUNTIES. THE STORMS WERE MOVING NORTHEAST AT 60 MPH. THE AREA WITH THE GREATEST CHANCE FOR GUSTY WINDS WILL BE FROM VAN BUREN TO PIEDMONT AND GREENVILLE AND POINTS NORTH. THE STORMS WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 10, 10:08 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1008 AM CDT THU APR 10 2008 ILZ080-084-088-092-MOZ076-086-087-100-107>111-101630- ALEXANDER IL-BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-CARTER MO- JACKSON IL-PERRY IL-PERRY MO-RIPLEY MO-SCOTT MO-STODDARD MO-UNION IL- WAYNE MO- 1008 AM CDT THU APR 10 2008 ...STRONG GUSTY WINDS POSSIBLE WITH STORMS THIS MORNING... AT 1005 AM...WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF THUNDERSTORMS FROM JUST EAST OF VAN BUREN TO ABOUT 10 MILES WEST OF MARBLE HILL IN SOUTHEAST MISSOURI. MOVEMENT OF THE ACTIVITY WAS EAST NORTHEAST AT 55 MPH. STRONG WINDS 30 TO 45 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS AS THEY TRACK MAINLY ALONG AND NORTH OF A LINE FROM GREENVILLE TO MARBLE HILL AND JACKSON THROUGH LATE MORNING. STRONG WINDS COULD TOSS AROUND UNSECURED OUTDOOR ITEMS...AND DOWN WEAKENED TREES...ESPECIALLY DUE TO NEAR SATURATED GROUND CONDITIONS. LOCALLY HEAVY RAIN IS LIKELY AS WELL.
Local storm report, Apr 10, 10:47 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1047 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLOOD HUNTER 36.89N 90.85W
04/10/2008 CARTER MO TRAINED SPOTTER
COUNTY ROAD 228 FLOODED WITH 2 FEET OF STANDING WATER
NEAR THE INTERSECTION OF ROUTE E.
&&
SMITTYLocal storm report, Apr 10, 10:54 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1054 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM FLOOD PIEDMONT 37.15N 90.70W
04/10/2008 WAYNE MO TRAINED SPOTTER
CREEEKS THROUGHOUT THE COMMUNITY ARE OUT OF THEIR BANKS.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:04 AM CDT | Severe Thunderstorm Warning | PAH | Ripley | 41 min |
| Apr 10, 5:42 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 63 min |
| Apr 10, 6:25 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Stoddard | 50 min |
| Apr 10, 8:47 AM CDT | River Flood Warning | PAH | Carter | 58 hr |
| Apr 10, 8:54 AM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 51 min |
| Apr 10, 9:31 AM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Apr 10, 9:48 AM CDT | River Flood Warning | PAH | Wayne | 7 days |
| Apr 10, 5:23 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 26 min |
Nearby
Wind Advisories in Kentucky, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.